On various types of compatible Jungck--Rhoades pairs of mappings in C*-algebra valued metric spaces
1. On various types of compatible Jungck--Rhoades pairs of mappings in C*-algebra valued metric spaces

Parveen Kumar; Nicola Fabiano; Ljiljana Paunovic

Volume 3, Issue 3 , Summer 2021, , Pages 1-25

http://dx.doi.org/10.30495/maca.2021.1932335.1014

Abstract
  In this paper, among other things, we have established four different types of compatible mappings that work in the context of C*-algebra valued metric spaces. The obtained ...  Read More
On Palais method in b-metric like spaces
2. On Palais method in b-metric like spaces

Nikola Mirkov; Zoran D. Mitrovic; Mudasir Younis; Stjan Radenovic

Volume 3, Issue 3 , Summer 2021, , Pages 33-38

http://dx.doi.org/10.30495/maca.2021.1932449.1015

Abstract
  This paper aims to prove that the Lipschitz constant in the Banach contraction principle belongs to the whole interval [0, 1) for all the six classes of spaces viz. metric spaces, b-metric ...  Read More
Fixed point results for generalized contractions in S-metric spaces
3. Fixed point results for generalized contractions in S-metric spaces

Khalil Javed; Fahim Uddin; Faizan Adeel; Muhammad Arshad; Hossein Alaeidizaji; Vahid Parvaneh

Volume 3, Issue 2 , Spring 2021, , Pages 27-39

http://dx.doi.org/10.30495/maca.2021.1929557.1009

Abstract
  In this paper, we discuss the existence of a fixed point for a generalized contraction in S-metric spaces. We furnish some examples in support of our main results. Our results generalize ...  Read More